Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Develop red patches, flake as heal on penis after intercourse, masturbation. No relief using bepanthenol. Psoriasis, large glans?

Hi, I have red patches on my penis glans after I have sex or masturbate. This has been present for quite some time. The patches spread a bit it seems and are now very visible. They dont itch but flake as they heal. These are not bumps but just red skin which looks like a burnt raw patch, esspecially after ejaculation. I have tried different cremes like bepanthenol but it doesn't help. I do have a large glans and I wonder if it could be because of too much blood in there? My other guess was psoriasis. What do you think?
Thank you.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The red flaky patches that heal after some time, and appear after intercourse or masturbation on your penis are probably related to excessively vigorous intercourse or masturbation. I believe that if you avoid these activities for a small amount of time you might be able to resume normal activity after some time allowed for these lesions to heal. I believe they are not related to ejaculation like you mention. Also psoriasis is more of a general condition although it could be localized to the genital region. If you think that things are not improving, despite the above, it might be as well to consult a specialist i.e. a dermatology doctor to help with the condition.

I hope this helps. Take care and have a lovely day!
Answered: Thu, 13 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor